Eigenvalue problems in anisotropic Orlicz–Sobolev spaces

TitleEigenvalue problems in anisotropic Orlicz–Sobolev spaces
Publication TypeJournal Article
AuthorsMihailescu, Mihai, Gheorghe Morosanu, and Vicentiu Radulescu
Journal titleComptes Rendus de l'Académie des Sciences, Paris
Pages521 - 526
VolumeSer. I - Mathematics, Vol. 347

We establish sufficient conditions for the existence of solutions to a class of nonlinear eigenvalueproblems involving nonhomogeneous differential operators inOrlicz–Sobolevspaces. To cite this article: M. Mihăilescu et al., C. R. Acad. Sci. Paris, Ser. I 347 (2009).

Publisher linkhttp://www.sciencedirect.com/science/article/pii/S1631073X09000788
Department of Mathematics and its Applications
File attachment: